# SDR 95FDEA01354

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6040
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WHILE WORKING NR 0460 ON INTERCOSTAL BS 680 TO 700 RBL 13.5 WL 145.  REMOVED INTERCOSTAL BETWEEN BS 680 TO 700 RBL 13.5 WL 145, WORK DONE PER FEDEX SRM 51-30-2.  DAMAGE WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.
